# SDR SWAA2016071853956

- Difficulty date: July 13, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 42,475 hours, 24,793 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A11A11
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT CRACKED AT BS 827, STR 9L.  R & R CLIP IAW DWG.
